I am not sure why but i started having mucus in my poop around 3 days ago. Along with that, i have been pooping around 5-7 times a day.
Also, everytime i poop, its like i only poop out 50% of the junk in my stomach the first time. 30 minutes to 1 hour later, i would poop some more and i would STILL feel as if the load hasnt completely gone from my stomach.
Please help! My doctor said i have to stop eating 5 meals a day and revert back to 3 meals and quit protein shakes for 3 weeks until it subsides.
Is this still a problem? You stomach has a mucus lining which prevents it digesting itself. It can happen with some digestive problems that the stomach lining is excreted with faeces. If this is still a problem, you really need to see your doc.
Good Lord - Don't do one of those intestional cleansing things - you wash away the GOOD bacteria in your intestines AS WELL AS the bad bacteria. At least get to a freaking gastro doctor if you haven't by now. Please, let's get the body parts straight - ok? The food goes into your stomach, then it goes to the small intestine where the nutrients are absorbed, then it goes to your large intestine where supposedly your body I believe puts some of the water into your poop (mine DOESN'T DO THAT). The mucous is from your intestinal lining and it's NOT normal to be coming out. You could have several different problems (all of which I don't think are pleasant). I somehow caught the Blasto parasite in March 2009 and was put on Flagyl. Only good thing about Flagyl is it helped me lose 9 pounds. Because of taking Flagyl (a strong antibiotic), I ended up with C.Diff. (Look up C.Diff - it's not pleasant either). I have been battling C.Diff since March 2009 and it's now September 27. Two CT scans, one colonoscopy (which had shining results), several $1,000 in Vancomycin (an even stronger antibiotic for your intestines) and I STILL have C.Diff. Look people, if your poop's coming out funny looking in any way any longer than 3 days - get yourself to a gastro doctor because it probably wasn't just too many tacos that you ate. I made the mistake of going to my regular doctor and lost out on 7 days by getting sicker. After every round of Vanco pills, the C.Diff remained. I'm having trouble getting the good bacteria replaced in my guts and my gastro doctor is really beginning to look like an idiot to me because they take me off Vanco and within 3 days my symptoms are all back and the most COMMON symptom I have is the mucous - chunks and strings of it wrapped around the poop - that's my intestinal lining shredding folks. Once the lining goes, the bacteria will eat it's way through the intestional wall and I'll be infected all over. So when you see that mucous in yours - don't play around about not seeing a butt specialist. You could end up with your guts taken out. Dark, hard stools with no other symptoms could be just constipation. I've been constipated all of my life and didn't know it (I thought everybody had a hard time pooping) until I got sick with C.Diff. I'm in my 50's folks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.